Keich, U. (1999) Absolute continuity between the Wiener and stationary Gaussian measures. Pacific Journal of Mathematics, 188 (1). pp. 95-108. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:KEIpjm99a
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KEIpjm99a
It is known that the entropy distance between two Gaussian measures is finite if, and only if, they are absolutely continuous with respect to one another. Shepp (1966) characterized the correlations corresponding to stationary Gaussian measures that are absolutely continuous with respect to the Wiener measure. By analyzing the entropy distance, we show that one of his conditions, involving the spectrum of an associated operator, is essentially extraneous, providing a simple criterion for finite entropy distance in this case.
|Additional Information:||© Copyright 1999 Pacific Journal of Mathematics. Received July 6, 1998.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||16 Sep 2005|
|Last Modified:||26 Dec 2012 08:41|
Repository Staff Only: item control page